Alert archive / Kansas / Winter Storm Warnings in 2015
Winter Storm Warning 2, NWS Topeka, KS
NWS Topeka, KS issued this winter storm warning at Nov 29, 2015, 3:05 PM CST for 10 counties in Kansas. It took effect at Nov 29, 2015, 6:00 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2015, 3:05 PM CST (21:05 UTC)
- In effect from
- Nov 29, 2015, 6:00 PM CST
- Expired
- Nov 30, 2015, 9:39 AM CST
- In force
- 16 hr
- Issued by
- NWS Topeka, KS
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Riley County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 60 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 444 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
378 WWUS43 KTOP 292105 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 305 PM CST SUN NOV 29 2015 KSZ021-034-301030- /O.CAN.KTOP.WW.Y.0010.000000T0000Z-151130T0000Z/ /O.NEW.KTOP.WS.W.0002.151130T0000Z-151130T1800Z/ CLAY-OTTAWA- INCLUDING THE CITIES OF...CLAY CENTER...MINNEAPOLIS 305 PM CST SUN NOV 29 2015 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER STORM WARNING FOR FREEZING RAIN...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * TIMING...THE FREEZING RAIN IS MOST LIKELY TO BEGIN LATE THIS EVENING AND CONTINUE THROUGH THE MID MORNING HOURS OF MONDAY. * ICE ACCUMULATIONS...NEW ICE ACCUMULATIONS OF A QUARTER TO A THIRD OF AN INCH ARE POSSIBLE. * MAIN IMPACTS...UNTREATED ROADS WILL BECOME SLICK AND HAZARDOUS. TREE DAMAGE FROM THE ICE IS LIKELY TO LEAD TO POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. PRACTICE YOUR WINTER SAFETY RULES...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR CAR IN CASE OF AN EMERGENCY. IF YOU PLAN TO USE A PORTABLE POWER GENERATOR IN YOUR HOME...BE CAREFUL TO OBSERVE ALL SAFETY PRECAUTIONS TO AVOID CARBON MONOXIDE POISONING...ELECTROCUTION...OR A FIRE. PORTABLE GENERATORS SHOULD ONLY BE OPERATED OUTDOORS IN A DRY AND WELL VENTILATED AREA. && $$ KSZ009>011-022-023-035>037-301030- /O.CAN.KTOP.WW.Y.0009.000000T0000Z-151130T0000Z/ /O.NEW.KTOP.WS.W.0002.151130T0000Z-151130T1800Z/ WASHINGTON-MARSHALL-NEMAHA-RILEY-POTTAWATOMIE-DICKINSON-GEARY- MORRIS- INCLUDING THE CITIES OF...WASHINGTON...MARYSVILLE...SENECA... MANHATTAN...WAMEGO...ABILENE...JUNCTION CITY...COUNCIL GROVE 305 PM CST SUN NOV 29 2015 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER STORM WARNING FOR FREEZING RAIN...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * TIMING...THE FREEZING RAIN IS MOST LIKELY TO BEGIN LATE THIS EVENING AND CONTINUE THROUGH THE MID MORNING HOURS OF MONDAY. * ICE ACCUMULATIONS...NEW ICE ACCUMULATIONS OF A QUARTER TO A THIRD OF AN INCH ARE POSSIBLE. * MAIN IMPACTS...UNTREATED ROADS WILL BECOME SLICK AND HAZARDOUS. TREE DAMAGE FROM THE ICE IS LIKELY TO LEAD TO POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. PRACTICE YOUR WINTER SAFETY RULES...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR CAR IN CASE OF AN EMERGENCY. IF YOU PLAN TO USE A PORTABLE POWER GENERATOR IN YOUR HOME...BE CAREFUL TO OBSERVE ALL SAFETY PRECAUTIONS TO AVOID CARBON MONOXIDE POISONING...ELECTROCUTION...OR A FIRE. PORTABLE GENERATORS SHOULD ONLY BE OPERATED OUTDOORS IN A DRY AND WELL VENTILATED AREA. && $$ KSZ008-020-301030- /O.CAN.KTOP.WW.Y.0009.000000T0000Z-151130T0000Z/ /O.NEW.KTOP.WW.Y.0011.151130T0000Z-151130T1800Z/ REPUBLIC-CLOUD- INCLUDING THE CITIES OF...BELLEVILLE...CONCORDIA 305 PM CST SUN NOV 29 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND FREEZING RAIN...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. * TIMING...FREEZING RAIN IS LIKELY TO BEGIN DURING LATE EVENING AND CONTINUE THROUGH THE MID MORNING HOURS MONDAY. THERE MAY BE A PERIOD OF SNOW DURING THE OVERNIGHT HOURS. * SNOW AND ICE ACCUMULATIONS...SNOW ACCUMULATIONS COULD BE BETWEEN 1 AND 2 INCHES WITH ICE ACCUMULATIONS GENERALLY LESS THAN A QUARTER OF AN INCH. * MAIN IMPACTS...UNTREATED ROADS WILL BECOME SLIPPERY. THERE IS A CHANCE FOR SOME TREE DAMAGE AND POSSIBLE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KSZ038-054-292215- /O.CAN.KTOP.WW.Y.0009.000000T0000Z-151130T0000Z/ WABAUNSEE-LYON- INCLUDING THE CITIES OF...ALMA...EMPORIA 305 PM CST SUN NOV 29 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WINTER WEATHER ADVISORY. TEMPERATURES HAVE GRADUALLY WARMER TO FREEZING OR JUST ABOVE FREEZING. THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ WOLTERS
2 follow-up statements
205 WWUS43 KTOP 301045 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 445 AM CST MON NOV 30 2015 KSZ009>011-021>023-034>037-301800- /O.CON.KTOP.WS.W.0002.000000T0000Z-151130T1800Z/ WASHINGTON-MARSHALL-NEMAHA-CLAY-RILEY-POTTAWATOMIE-OTTAWA- DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...WASHINGTON...MARYSVILLE...SENECA... CLAY CENTER...MANHATTAN...WAMEGO...MINNEAPOLIS...ABILENE... JUNCTION CITY...COUNCIL GROVE 445 AM CST MON NOV 30 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...FREEZING RAIN...AT TIMES MIXED WITH RAIN AND SLEET AFTER 6 AM...WILL CONTINUE THROUGH THE MORNING HOURS BEFORE MOVING OUT OF THE AREA BY AROUND NOON. * ICE ACCUMULATIONS...A GLAZE TO UP TO A QUARTER INCH OF NEW ICE IS POSSIBLE BETWEEN 4 AM AND NOON. THIS IS IN ADDITION TO THE ALREADY SIGNIFICANT ICING THAT HAS OCCURRED IN THE WARNED AREA. * MAIN IMPACTS...TREE DAMAGE FROM THE ICE IS LIKELY TO LEAD TO ADDITIONAL POWER OUTAGES. UNTREATED ROADS WILL BECOME SLICK AND HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS... SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. PRACTICE YOUR WINTER SAFETY RULES...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR CAR IN CASE OF AN EMERGENCY. IF YOU PLAN TO USE A PORTABLE POWER GENERATOR IN YOUR HOME...BE CAREFUL TO OBSERVE ALL SAFETY PRECAUTIONS TO AVOID CARBON MONOXIDE POISONING...ELECTROCUTION...OR A FIRE. PORTABLE GENERATORS SHOULD ONLY BE OPERATED OUTDOORS IN A DRY AND WELL VENTILATED AREA. && $$ KSZ008-020-301800- /O.CON.KTOP.WW.Y.0011.000000T0000Z-151130T1800Z/ REPUBLIC-CLOUD- INCLUDING THE CITIES OF...BELLEVILLE...CONCORDIA 445 AM CST MON NOV 30 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...FREEZING RAIN WILL CONTINUE THROUGH AROUND 6 AM BEFORE CHANGING OVER TO SLEET AND THEN SNOW. SNOW WILL COME TO AN END BY AROUND NOON. * SNOW AND ICE ACCUMULATIONS...SNOW ACCUMULATIONS OF A DUSTING TO 2 INCHES ARE EXPECTED. NEW ICE ACCUMULATION OF A GLAZE TO TWO TENTHS OF AN INCH IS POSSIBLE FROM 4 AM THROUGH NOON. * MAIN IMPACTS...UNTREATED ROADS WILL BECOME SLICK AND HAZARDOUS. THERE IS A SMALL CHANCE FOR SOME TREE DAMAGE AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
343 WWUS43 KTOP 301539 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 939 AM CST MON NOV 30 2015 KSZ009>011-021>023-034>037-301645- /O.CAN.KTOP.WS.W.0002.000000T0000Z-151130T1800Z/ WASHINGTON-MARSHALL-NEMAHA-CLAY-RILEY-POTTAWATOMIE-OTTAWA- DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...WASHINGTON...MARYSVILLE...SENECA... CLAY CENTER...MANHATTAN...WAMEGO...MINNEAPOLIS...ABILENE... JUNCTION CITY...COUNCIL GROVE 939 AM CST MON NOV 30 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WINTER STORM WARNING. THE HEAVIEST PRECIPITATION HAS MOVED OUT OF THE AREA. ANY ADDITIONAL ACCUMULATIONS OF ICE OR SNOW THROUGH THE AFTERNOON SHOULD BE VERY LIGHT. BECAUSE OF THIS...THE WARNING HAS BEEN CANCELLED. $$ KSZ008-020-301645- /O.CAN.KTOP.WW.Y.0011.000000T0000Z-151130T1800Z/ REPUBLIC-CLOUD- INCLUDING THE CITIES OF...BELLEVILLE...CONCORDIA 939 AM CST MON NOV 30 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WINTER WEATHER ADVISORY. THE HEAVIEST PRECIPITATION HAS MOVED OUT OF THE AREA. ANY ADDITIONAL ACCUMULATIONS OF SNOW THROUGH THE AFTERNOON SHOULD BE VERY LIGHT. BECAUSE OF THIS...THE ADVISORY HAS BEEN CANCELLED. $$ WOLTERS
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this winter storm warning went out at Nov 29, 2:46 PM CST, 19 minutes earlier.
Area forecast discussion, Nov 29, 2:46 PM CST, 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 246 PM CST SUN NOV 29 2015 .SHORT TERM...(This Evening through Monday) Issued at 243 PM CST SUN NOV 29 2015 20Z water vapor imagery shows an upper low over UT cut off from the mean westerlies with a vort max rotating around the southwest quad of the upper low. A fetch of mid level moisture continues to feed into the central plains within southwest flow, although it is shifted a little further east. At the surface, a broad area of high pressure remains over the region. Current trends show the surface high weakening this morning. Temps have effectively been steady with overcast skies an neutral temperature advection. The weather will get worse for north central and parts of northeast KS before getting better. Models continue to show large scale forcing overspreading the forecast area as the vort max over Las Vegas lifts through the central plains late tonight. Large scale assent is progged to overspread the area leading to widespread precip overnight and Monday morning. Unfortunately the cold air at the surface is likely to remain right about where it is. Models seem to gradually be coming into agreement with the thermal profiles, although the GFS continues to be the warmer solution while the HRRR and RAP tend to keep the freezing line about where it is now. From a big picture view, temps will be steady through the night. However from a perspective of the precip type forecast, where the freezing line sets up will have a major impact. The forecast tends to regard the GFS as a slightly warm outlier which has verified to warm recently. With this in mind think an axis of freezing rain from Abilene through Marysville is probable. Models are generating between a third and a half inch of QPF with the system overnight. With temps expected to be right at or a degree or two colder than freezing, think significant ice accumulations are possible and I have a quarter to a third of an inch within that corridor. The model forecast soundings also show a small window across north central KS where there is ice in the cloud and a thermal profile hovering around freezing. This could allow for some minor accumulations of snow from Concordia to Washington and northwest. At this point it looks like there could be around an inch of snow just west of the axis if ice accumulations. From Emporia to Topeka and areas east, temperatures are expected to remain just above freezing through the night with precip remaining all rain. I am relatively confident in this scenario happening, but there is a higher than normal risk in being off on the location depending on where freezing temps set up. Will issue a warning for the areas most likely to see the damaging ice accumulations and have an advisory in the remaining north central counties for a mix of freezing rain and snow. Models are still on track in lifting the forcing north of the area during the afternoon. Therefore precip should taper off during the day. As the surface low lifts north, a Pacific cold front sweeps through shifting winds to the west with weak cold air advection occurring. Since there should not be a lot of insolation, afternoon highs Monday are not anticipated to be much more than 5 or 10 degrees warmer than the morning temps. .LONG TERM...(Monday Night through Sunday) Issued at 243 PM CST SUN NOV 29 2015 Tomorrow night the mid/upper level low pressure center is forecast to lift northeastward over the upper Midwest. There is the potential for a shortwave rotating around the main mid level low to pass over northeast KS during the day Tuesday. Models are indicating fairly light precip is possible near the NE state line in the form of rain or snow. After that there is a trend of quiet weather going through next weekend. This current system will push the moisture well into the gulf for several days as a reinforcing trough drops down from western Canada. Surface high pressure gradually migrates across the central US with temperatures warming into the 40s and 50s by the end of the week. Towards the end of the weekend a mid level low pressure digs over the southern Rockies and eventually the plains. This system will have some return flow ahead of it although the moisture appears limited for now. This system has a better chance of producing mostly rain. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1124 AM CST SUN NOV 29 2015 IFR continues will prevail through the period. Think temps will remain just above freezing at TOP and FOE with MHK potentially hovering a degree on either side of freezing. Stronger forcing overnight is expected to lead to widespread precip and LIFR CIGS with the heavier precip. && .TOP Watches/Warnings/Advisories... Winter Weather Advisory until 6 PM CST this evening for KSZ008>011-020>023-034>038-054. && SHORT TERM...Wolters LONG TERM...Sanders AVIATION...Wolters
Hazardous weather outlook, Nov 29, 7:03 AM CST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 703 AM CST SUN NOV 29 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-301315- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 703 AM CST SUN NOV 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. PERIODS OF FREEZING RAIN AND FREEZING DRIZZLE WILL CONTINUE THROUGH THE MORNING...BEFORE DECREASING THIS AFTERNOON. DAYTIME ICE ACCUMULATION OF UP TO A TENTH OF AN INCH IS EXPECTED IN AREAS THAT REMAIN BELOW FREEZING. THIS WILL ADD ON TO THE ICE THAT HAS ACCUMULATED OVER THE PAST SEVERAL DAYS...CAUSING TREE AND POWER LINE DAMAGE...PARTICULARLY IN PARTS OF GEARY...RILEY... DICKINSON...MORRIS...WABAUNSEE...POTTAWATOMIE...AND LYON COUNTIES. WIDESPREAD RAIN AND FREEZING RAIN WILL THEN MOVE INTO THE AREA ONCE AGAIN THIS EVENING THROUGH TONIGHT. TEMPERATURES WILL ALSO WARM SLIGHTLY THROUGH THE DAY...RISING ABOVE FREEZING IN MUCH OF EASTERN KANSAS BY EVENING. THE AREAS THAT REMAIN BELOW FREEZING...PARTICULARLY WEST OF A COUNCIL GROVE TO HOLTON LINE... MAY SEE ADDITIONAL ICE ACCUMULATION OF UP TO 0.15 INCH TONIGHT. THIS NEW ICE WILL ADD ON TO THE ICE FROM THE PAST FEW DAYS AND IF TEMPERATURES STAY COLD ENOUGH MAY CAUSE ADDITIONAL TREE AND POWER LINE DAMAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE WINTRY PRECIPITATION FROM TONIGHT WILL CONTINUE INTO MONDAY...EXITING FROM SOUTHWEST TO NORTHEAST ACROSS THE OUTLOOK AREA THROUGH THE DAY. PERIODS OF LIGHT FREEZING RAIN...SLEET OR SNOW WILL BE POSSIBLE GENERALLY WEST OF A LINE FROM COUNCIL GROVE TO MANHATTAN TO HIAWATHA WITH UPWARDS OF AN ADDITIONAL TENTH OF AN INCH OF ICE ACCUMULATION POSSIBLE. LIGHT SNOW MAY DEVELOP ACROSS FAR NORTH CENTRAL AND FAR NORTHERN KANSAS WITH SNOW ACCUMULATIONS OF AROUND ONE INCH OR LESS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ICE MEASUREMENTS AND DAMAGE TO THE NATIONAL WEATHER SERVICE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Nov 29, 9:25 AM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
925 AM CST SUN NOV 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM ICE STORM CHAPMAN 38.97N 97.02W
11/29/2015 DICKINSON KS PUBLIC
STORM TOTAL ICE ACCUMULATION ON TREE BRANCHES UP TO A
QUARTER OF AN INCH. LARGE TREE LIMBS WERE DAMAGED.
&&
KSANDERSLocal storm report, Nov 29, 9:36 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
936 AM CST SUN NOV 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FREEZING RAIN SILVER LAKE 39.10N 95.86W
11/29/2015 U0.00 INCH SHAWNEE KS PUBLIC
DAMAGE TO ONE LARGE TREE BRANCH DUE TO ICE ACCUMULATION.
&&
KSANDERSLocal storm report, Nov 29, 11:35 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1135 AM CST SUN NOV 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM ICE STORM JUNCTION CITY 39.03N 96.83W
11/29/2015 GEARY KS PUBLIC
SEVERAL LARGE TREE BRANCHES DAMAGED DUE TO ICE
ACCUMULATION. DAMAGE STARTED AROUND 3 AM.
&&
KSANDERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 2:49 AM CST | Ice Storm Warning | TOP | Dickinson, Geary, Lyon, Morris, Pottawatomie, Riley and 1 more | 9 hr |
| Nov 29, 6:12 AM CST | Winter Weather Advisory | TOP | Clay, Ottawa | 9 hr |
| Nov 29, 3:05 PM CST | Winter Weather Advisory | TOP | Cloud, Republic | 19 hr |
Nearby
Winter Storm Warnings in Kansas, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.